A 26-year-old female asked:
Disclaimer

i've been on my period for over 3 weeks and it won't stop. i'm using the 2 month contraceptive called nuristerate and due for the next injection in about 2 weeks?

1 doctor answer
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Bleeding for 3 w ?'s: Bleeding for "three weeks" is unusual at age 26. See your gyn physician for an exam and testing, as pregnancy is always possible, and some pregnancies can occur outside the uterus, which need immediate attention.
Answered on Sep 5, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 20-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
Yes normal: Yes this is normal. Like all combination hormonal contraceptives (progesterone + estrogen), there will be changes to your menses. They have higher pr ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Steven Weissberg
55 years experience Obstetrics and Gynecology
Yes: Irregular or no periods is a possible side effect of the injection.
A 17-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Depoprovera: Depoprovera is a highly effective birth control method that is easy to use as it requires one shot per 3 months. It contains Progesterone only so it d ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month